MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown/ not provided.Initial reporter phone number: (b)(6).The intraocular lens (iol) is not returning for evaluation as it is discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol), model dcb00, was damaged.There was no patient contact with the product.No further information provided.
 
Additional Manufacturer Narrative
Additional information: upon further review, it was noted that the information provided in the initial mdr should be updated.Therefore, this supplemental filing is to update the following fields per new information received: section b3 - date of event: (b)(6) 2021.Section b5 - describe event or problem: a mark was observed on the lens.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12533896
Report Number2020664-2021-07554
Device Sequence Number1428869
Product Code HQL
UDI-Device Identifier05050474636194
UDI-Public(01)05050474636194(17)230820
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Model NumberDCB00
Device Catalogue NumberDCB0000255
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1